English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58335/91896 (63%)
造访人次 : 2360      在线人数 : 113
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41451


    题名: Computing the joint distribution of general linear combinations of spacings or exponential variates
    作者: Huffer, F. W.;Lin, C. T.
    贡献者: 淡江大學數學學系
    关键词: Kolmogorov-Smirnov statistic;moving average process;symbolic computations
    日期: 2001-10-01
    上传时间: 2013-08-08 14:44:19 (UTC+8)
    出版者: Taipei: Academia Sinica * Institute of Statistical Science
    摘要: We present an algorithm for computing exact expressions for the distribution of the maximum or minimum of an arbitrary finite collection of linear combinations of spacings or exponential random variables with rational coefficients. These expressions can then be manipulated or evaluated using symbolic math packages such as Maple. As examples, we apply this algorithm to obtain the distributions of the maximum and minimum of a moving average process, and the distribution of the Kolmogorov-Smirnov statistic.
    關聯: Statistica Sinica 11(4), pp.1141-1157
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    Computing the joint distribution of general linear combinations of spacings or exponential variates.pdf245KbAdobe PDF0检视/开启
    index.html0KbHTML170检视/开启
    index.html0KbHTML72检视/开启
    index.html0KbHTML55检视/开启
    index.html0KbHTML41检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈